# SDR SWAA2022011850325

- Difficulty date: December 6, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 277 AND STA 294.5 RBL 12' CRACKED ; MAIN CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 277 AND STA 294.5 BL 0 CRACKED / [01] REMOVED DAMAGED INTERCOSTAL AT MAIN CABIN FWD WET AREA BETWEEN STA 277 AND STA 294.5 RBL 12'; AS PER B737-7; SRM 51-40-02-0G-0.; [02] VERIFIED STEP 1 OK TO INSTALL INTERCOSTAL; [03] INSTALLED INTERCOSTAL AT MAIN CABIN FWD WET AREA STA 277 AND STA 294.5 RBL 12. IAW B 737-700 SRM 51-40-02-0G-0; [04] CORRECTION FOR STEP3 AND DWG # 141A5410; [05] VERIFIED STEPS 3 AND 4
